# SDR SCNA20230824209

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 65,156 hours, 29,801 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 705338: DURING CRUISE L1 WINDOW STARTED ARCING AND CAUSED SEVERE DAMAGE TO OUTER PANE.- - - RESOLUTION: (IN PROGRESS)
